# SDR CA101206003

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwc PW610FA
- System (JASC): 7100 · Powerplant System
- Part: Powerplant
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

POWER LOSS-OPERATOR REPORTED AN IFSD OCCURRED FOLLOWING A LOUD NOISE. NO FURTHER DETAILS ARE AVAILABLE. POST FLIGHT INSP FOUND METALLIC DEBRIS IN THE EXHAUST. THE ENG WILL BE REPLACED.
